Bulletin (New Series) of the American Mathematical Society

Review: P. R. Halmos and V. S. Sunder, Bounded integral operators on $L^2$ spaces

Adriaan Zaanen

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.) Volume 1, Number 6 (1979), 953-960.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183544910

Citation

Zaanen, Adriaan. Review: P. R. Halmos and V. S. Sunder, Bounded integral operators on $L^2$ spaces . Bulletin (New Series) of the American Mathematical Society 1 (1979), no. 6, 953--960. http://projecteuclid.org/euclid.bams/1183544910.


Export citation

References

  • 1. A. V. Buhvalov, The integral representation of linear operators (Investigations on linear operators and the theory of functions), Zap. Naučn. Sem. Leningrad. Otdel. Mat. Inst. Steklov (LOMI) 47 (1974), 5-14; English transl., J. Soviet Math. 8 (1978), 129-137.
  • 2. K. Jörgens, Lineare Integraloperatoren, B. G. Teubner, Stuttgart, 1970.
  • 3. M. A. Krasnosel'skiĭ, P. P. Zabreĭko, E. I. Pustyl'nik and P. E. Sobolevskiĭ, Integral operators in spaces of summable functions, "Nauka", Moscow, 1966; English transl., Noordhoff, Groningen, 1975.
  • 4. L. Lessner, Lattice properties of integral operators, Proc. Amer. Math. Soc. 72 (1978), 497-500.
  • 5. G. Ya. Lozanovskiĭ, On almost integral operators in KB-spaces, Vestnik Leningrad. Gos. Univ. 7 (1966), 35-44.
  • 6. H. Nakano, Product spaces of semi-ordered linear spaces, J. Fac. Sci. Hokkaido Univ. Ser. I 12 (1953), 163-210; included in Semi-ordered linear spaces, Japan Society for the Promotion of Science, Tokyo, 1955.
  • 7. A. R. Schep, Kernel operators, thesis, Leiden Univ., 1977.
  • 8. A. R. Schep, Kernel operators, Nederl. Akad. Wetensch. Proc. Ser. A 82 (1979), 39-53 = Indag. Math. 41 (1979), 39-53.